# SDR FDEA202103090759

- Difficulty date: March 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020801
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED AT LEVEL FR 47 AND Y450 TO Y0 IN PASSENGER CABIN (MAIN DECK) REPLACED WEB AT LEVEL FR47 AND Y450 TO Y0 IN MAIN DECK CABIN AS PER A300-600 SRM 51-  51-72-10 AND DRAWING A53810937 ISSUE B SHEET 01
